# SDR DALA2024010200006

- Difficulty date: December 31, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 75,299 hours, 35,171 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Deformed
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMATION OF ESCAPE SLIDE RAFT ON PASSENGER CREW DOOR 842.  REPLACED ESCAPE SLIDE RAFT ON PASSENGER CREW DOOR 842 THIS INSTALLATION TO BE DOCUMENTED WITH AMDS CARD 5210-7089-RA-DE RII INSPECTION COMPLETE.  REMOVED UNSERVICEABLE ESCAPE SLIDE RAFT ON PASSENGER CREW DOOR L4 IAW AMDS CARD 5210- 7089-RA RII FROM STEP 1 TO STEP 4 JOB IN PROGRES.
